# SDR SWAA2013111222276

- Difficulty date: October 28, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP CORRODED BETWEEN STATION 541 TO STATION 560.  REPAIRED CUSP WEB IAW SRM.
